# SDR DALA2015090105385

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 73,891 hours, 33,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 25R BETWEEN FRAMES 64 - 67 .  REPLACED THE STRINGER IAW SRM 51-72-11 AND DWG D53480020.
